MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated; Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated; Silicone Foley Catheter
Catalog Number 0167V24S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient was bedridden for a long time and has an indwelling foley catheter.After the catheter was replaced on (b)(6) 2026, there was continuous urine leakage from the urethral opening.After reporting to the doctor, corresponding measures were taken, but the leakage problem could not be resolved.The patient's skin has been in prolonged contact with urine, resulting in skin damage in the sacrococcygeal area, causing emotional distress and anxiety for both the patient and their family.After the doctor reinserted a new catheter for the patient, the urine leakage no longer occurred.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24422835
Report Number1018233-2026-01173
Device Sequence Number10577321
Product Code KOD
UDI-Device Identifier00801741019241
UDI-Public(01)00801741019241(11)230621(17)280228(10)MYHR0350
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V24S
Device Lot NumberMYHR0350
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer09/19/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown